The Rationality of Surprise

Unstable Nash Equilibria and the Theory of Moves

Steven Brams

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)293-316
    JournalMathematica Japonica
    Volume49
    Issue number2
    StatePublished - Mar 1999

    Cite this

    The Rationality of Surprise : Unstable Nash Equilibria and the Theory of Moves. / Brams, Steven.

    In: Mathematica Japonica, Vol. 49, No. 2, 03.1999, p. 293-316.

    Research output: Contribution to journalArticle

    @article{dea74ca718b344e6b16b2c3e2a6244b7,
    title = "The Rationality of Surprise: Unstable Nash Equilibria and the Theory of Moves",
    author = "Steven Brams",
    year = "1999",
    month = "3",
    language = "English (US)",
    volume = "49",
    pages = "293--316",
    journal = "Mathematica Japonica",
    number = "2",

    }

    TY - JOUR

    T1 - The Rationality of Surprise

    T2 - Unstable Nash Equilibria and the Theory of Moves

    AU - Brams, Steven

    PY - 1999/3

    Y1 - 1999/3

    M3 - Article

    VL - 49

    SP - 293

    EP - 316

    JO - Mathematica Japonica

    JF - Mathematica Japonica

    IS - 2

    ER -